# SDR UALA2012051602797

- Difficulty date: May 12, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 54,690 hours, 6,436 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 41H INOPERATIVE.  SECURED LOOSE CONNECTOR UNDER SEAT OPS NORMAL.
